Zhiyu Wang
Title
Cited by
Cited by
Year
Fast estimation of multinomial logit models: R package mnlogit
A Hasan, W Zhiyu, AS Mahani
Journal of Statistical Software 75 (3), 2016
352016
Ramsey numbers of Berge-hypergraphs and related structures
N Salia, C Tompkins, Z Wang, O Zamora
arXiv preprint arXiv:1808.09863, 2018
112018
On difference graphs and the local dimension of posets
J Kim, RR Martin, T Masařík, W Shull, HC Smith, A Uzzell, Z Wang
European Journal of Combinatorics 86, 103074, 2020
102020
On a hypergraph probabilistic graphical model
MA Javidian, Z Wang, L Lu, M Valtorta
Annals of Mathematics and Artificial Intelligence 88 (9), 1003-1033, 2020
42020
Using block designs in crossing number bounds
J Asplund, G Clark, G Cochran, É Czabarka, A Hamm, G Spencer, ...
Journal of Combinatorial Designs, 2018
42018
Saturation problems in the Ramsey theory of graphs, posets and point sets
G Damásdi, B Keszegh, D Malec, C Tompkins, Z Wang, O Zamora
European Journal of Combinatorics 95, 103321, 2021
32021
Minimum co-degree threshold for Berge Hamiltonian cycles in hypergraphs
L Lu, Z Wang
arXiv preprint arXiv:1901.06042, 2019
32019
On the size-Ramsey number of tight paths
L Lu, Z Wang
SIAM Journal on Discrete Mathematics 32 (3), 2172-2179, 2018
32018
Midrange crossing constants for graphs classes
É Czabarka, J Reiswig, L Székely, Z Wang
arXiv preprint arXiv:1811.08071, 2018
22018
Erdős–Szekeres theorem for cyclic permutations
É Czabarka, Z Wang
Involve, a Journal of Mathematics 12 (2), 351-360, 2018
22018
A note on 1-guardable graphs in the cops and robber game
L Lu, Z Wang
arXiv preprint arXiv:1804.02802, 2018
22018
The extremal p-spectral radius of Berge hypergraphs
L Kang, L Liu, L Lu, Z Wang
Linear Algebra and its Applications 610, 608-624, 2021
12021
Anti-Ramsey number of edge-disjoint rainbow spanning trees
L Lu, Z Wang
SIAM Journal on Discrete Mathematics 34 (4), 2346-2362, 2020
12020
On the cover Ramsey number of Berge hypergraphs
L Lu, Z Wang
arXiv preprint arXiv:1901.09058, 2019
12019
On Hamiltonian Berge cycles in -uniform hypergraphs
L Lu, Z Wang
arXiv preprint arXiv:1901.06042, 2019
12019
k-planar crossing number of random graphs and random regular graphs
J Asplund, T Do, A Hamm, L Szekely, L Taylor, Z Wang
Discrete Applied Mathematics 247, 419-422, 2018
12018
Anti-Ramsey number of edge-disjoint rainbow spanning trees in all graphs
L Lu, A Meier, Z Wang
arXiv preprint arXiv:2104.12978, 2021
2021
Maximum spectral radius of outerplanar 3-uniform hypergraphs
Z Wang, M Ellingham, L Lu
2020 Fall Southeastern Virtual Sectional Meeting, 2020
2020
On the size of planar graphs with positive Lin-Lu-Yau Ricci curvature
L Lu, Z Wang
arXiv preprint arXiv:2010.03716, 2020
2020
Discovering hierarchical structures in weighted graphs using Ricci-flow method
S Bai, Y Lin, L Lu, Z Wang, ST Yau
arXiv preprint arXiv:2010.01802, 2020
2020
The system can't perform the operation now. Try again later.
Articles 1–20